On diffusion driven oscillations in coupled dynamical systems

Alexander Pogromsky, Torkel Glad, Henk Nijmeijer

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Downloads (Pure)


    The paper deals with the problem of destabilization of diusively coupled identical systems. It is shown that globally asymptotically stable systems being diusively coupled, may exhibit oscillatory behavior. It is shown that if the diusive medium consists of hyperbolically nonminimum phase systems and the diusive factors exceed some threshold value, the origin of the overall system undergoes a Poincare-Andronov-Hopf bifurcation resulting in oscillatory behavior.
    Original languageEnglish
    Pages (from-to)629-644
    Number of pages16
    JournalInternational journal of bifurcation and chaos in applied sciences and engineering
    Issue number4
    Publication statusPublished - 1999


    • n/a OA procedure


    Dive into the research topics of 'On diffusion driven oscillations in coupled dynamical systems'. Together they form a unique fingerprint.

    Cite this